# SDR SIMA20120722006

- Difficulty date: July 22, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 23,229 hours, 16,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ice Breaker
- Condition: Failed
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 3847, FLIGHT ATTENDANT REPORTED THE MAIN DOOR WAS HARD TO OPEN AND IT MADE A STRANGE NOISE INSIDE OF DOOR WHEN OPENING AND FELT LIKE SOMETHING WAS LOOSE OR BROKEN WHEN MOVING LEVER.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED MAIN CABIN DOOR ICE BREAK ASSEMBLY IAW AMM 52-11-15.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
